# SDR UALA2010113004400

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 60,528 hours, 22,221 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 4877873
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIP AT "K" LAV INOP.  SPLICED RIBBON NEW CABLE TO ATTACH TO POWER STRIP.
